Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Having eye problem and getting frequent headache. What to do?

DOCTOR OF THE MONTH - Nov 2013
Nov 2013
User rating for this question
Excellent
Answered by

Neurologist
Practicing since : 1994
Answered : 5356 Questions
Question
Hi, I am getting headache frequently. At least once in 3 days. I have spectacles with a power of around -2.75. I went to an eye specialist and changed my spectacles recently.
But still getting headache.
Posted Wed, 31 Oct 2012 in Headache and Migraines
 
 
Answered by Dr. Sudhir Kumar 8 minutes later
Hi XXXXXXX,
Thank you for contacting Healthcare magic.

Eye problems are not the cause of headache in your case.

The most likely cause of headache in your case could be migraine. The diagnosis can be made on the basis of description of headaches.

In migraine, headache can be on one or both sides of head. It lasts for more than four hours. Feeling of vomiting sensation may be present. Headaches may get worse when exposed to sunlight and noise.

There are good medicines available to treat migraine, such as propranolol, flunarizine, topiramate, divalproex, etc.

You may consult me or any other neurologist for treatment.

I hope it clarifies. Please get back if you have any more queries.
Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Jubilee Hills, Hyderabad
Above answer was peer-reviewed by
 
Follow-up: Having eye problem and getting frequent headache. What to do? 16 minutes later
Thanks much Dr XXXXXXX
I had Sinus problem also. I get headache specially near my eyebrows and upper part of my head. I don't get vomiting sensation. Some times(At least twice in a month) I use Saridon tablet to get relief from headache. (Please advise whether I can use this)
I am not able to decide, whom should I consult. Whether I should consult a Neurologist or an ENT.
 
 
Answered by Dr. Sudhir Kumar 3 hours later
Hi XXXXXXX,

Thank you for getting back with more details.

Taking saridon twice a month is safe.

Sinus problem causes headaches for only a few days and your current symptoms are not due to sinus problem.

You should consult a Neurologist for further treatment.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor